VOL. 61 · NO. 1 | 2017
Front Matter
Publ. Mat. 61 (1), (2017) Open Access
No abstract available
Martin Křepela
Publ. Mat. 61 (1), 3-50, (2017) DOI: 10.5565/PUBLMAT_61117_01 Open Access
KEYWORDS: Hardy operators, bilinear operators, weights‎, inequalities for monotone functions, 26D10, 47G10
Jesús Hernández Hernández, Ferrán Valdez
Publ. Mat. 61 (1), 51-82, (2017) DOI: 10.5565/PUBLMAT_61117_02 Open Access
KEYWORDS: curve complex, infinite type surface, 20F65
Piotr Hajłasz, Zhuomin Liu
Publ. Mat. 61 (1), 83-104, (2017) DOI: 10.5565/PUBLMAT_61117_03 Open Access
KEYWORDS: Sobolev Spaces, Littlewood--Paley theory, 46E35, 42B25
Carmen and Caprau, Katherine Urabe
Publ. Mat. 61 (1), 105-134, (2017) DOI: 10.5565/PUBLMAT_61117_04 Open Access
KEYWORDS: Kauffman two-variable polynomial of knots and links, rational knots and links, knot invariants, 57M27, 57M25
Heberto del Rio, Walcy Santos, Santiago R. Simanca
Publ. Mat. 61 (1), 135-151, (2017) DOI: 10.5565/PUBLMAT_61117_05 Open Access
KEYWORDS: immersions, embeddings, second fundamental form, Mean curvature vector, critical point, canonically placed Riemannian manifold, 53C20, 53C42, 53C25, 57R42, 57R70
Thierry De Pauw
Publ. Mat. 61 (1), 153-173, (2017) DOI: 10.5565/PUBLMAT_61117_06 Open Access
KEYWORDS: Rectifiable set, purely unrectifiable set, Hilbert space, Negligible set, 28A75, 28A80, 53C65
T. Dedieu, E. Sernesi
Publ. Mat. 61 (1), 175-212, (2017) DOI: 10.5565/PUBLMAT_61117_07 Open Access
KEYWORDS: Families of singular curves on algebraic surfaces, equigeneric and equisingular deformations, nodal curves, 14H10, 14H20, 14B07
Francesco Della Pietra, Giuseppina di Blasio
Publ. Mat. 61 (1), 213-238, (2017) DOI: 10.5565/PUBLMAT_61117_08 Open Access
KEYWORDS: Anisotropic elliptic problems, Finsler Laplacian, blow-up solutions, 35J60, 35J25, 35B44
Lashi Bandara
Publ. Mat. 61 (1), 239-258, (2017) DOI: 10.5565/PUBLMAT_61117_09 Open Access
KEYWORDS: continuity equation, rough metrics, homogeneous Kato square root problem, 58J05, 58J60, 47J35, 58D25
Jesper M. Møller, Jérôme Scherer
Publ. Mat. 61 (1), 259-281, (2017) DOI: 10.5565/PUBLMAT_61117_10 Open Access
KEYWORDS: genus, Localization, Postnikov section, connected cover, completion, rationalization, self equivalence, 55S45, 55R15, 55R70, 55P20, 22F50
B. A. F. Wehrfritz
Publ. Mat. 61 (1), 283-289, (2017) DOI: 10.5565/PUBLMAT_61117_11 Open Access
KEYWORDS: Engel elements, linear groups, stability groups, 20F45, 20F19, 20H25
Back to Top